MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS
Model Number ZA9003
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implant and explant dates: if implanted or explanted; give date: n/a (not applicable).The intraocular lens was not implanted.Initial reporter's phone: - (b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that za900 intraocular lens (iol) ''spoiled'' or marked in a manner that was not implantable.The alleged issue was noticed during handling, but prior to insertion into the eye.Iol is not used as there was no patient involvement and/or injury reported.Product will be returned.No additional information provided.
 
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 1/8/2019.Device returned to manufacturer: yes.Device evaluation: the za9003 lens was received in the original folding carton.Visual inspection using magnification was performed.The lens was observed with one lens haptic distorted/bent.The other haptic was observed in good form and shape.No defects such as ¿lens edge spoiled or marked¿ were observed in the returned sample.No product deficiency was identified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaint has been received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key7822964
Report Number2648035-2018-01165
Device Sequence Number1116900
Product Code HQL
UDI-Device Identifier05050474528949
UDI-Public(01)05050474528949(17)230227
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2023
Device Model NumberZA9003
Device Catalogue NumberZA90030165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer02/04/2019
10/25/2020
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date02/28/2019
11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005